DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Maxalt-MLT (Rizatriptan) - Contusion - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Contusion (1)

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Maxalt-MLT (Rizatriptan) where reactions include contusion. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Maxalt-MLT side effects in 79 year old female

Reported by a health professional (non-physician/pharmacist) from United States on 2011-10-12

Patient: 79 year old female

Reactions: Contusion, Exophthalmos, Drug Ineffective, RIB Fracture

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Maxalt-MLT
    Start date: 2011-07-01

Maxalt-MLT

Maxalt-MLT
    Indication: Migraine

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017